JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE) ›› 2020, Vol. 55 ›› Issue (8): 54-58.doi: 10.6040/j.issn.1671-9352.0.2019.692
LAN Kai-yang*, YANG Ting-ting
CLC Number:
[1] FU Xianhui, GUIL ASENSIO P A, HERZOG I, et al. Ideal approximation theory[J]. Adv Math 2013, 244:750-790. [2] HERZOG I. The phantom cover of a module[J]. Adv Math 2007, 215:220-249. [3] HERZOG I. Contravariant functors on the category of finitely presented modules[J]. Israel J Math, 2008, 167:347-410. [4] MAO Lixin. Higher phantom morphisms with respect to a subfunctor of Ext[J]. Algebra Represent Theor, 2019, 22:407-424. [5] NEEMAN A. The Brown representability theorem and phantomless triangulated categories[J]. J Algebra, 1992, 151:118-155. [6] MAO Lixin. Higher phantom and Ext-phantom morphisms[J]. J Algebra Appl, 2018, 17:1-15. [7] STENSTROM B. Coherent rings and FP-injective modules[J]. J London Math Soc, 1970, 2:323-329. [8] LAM T Y. Lectures on modules and rings[M]. New York: Springer-Verlag, 1999. |
[1] | GUO Shou-tao, WANG Zhan-ping. Gorenstein homological dimensions of modules under exact zero-divisors [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2018, 53(10): 17-21. |
[2] | CHEN Wen-qian, ZHANG Xiao-jin, ZAN Li-bo. The number of tilting modules over Gorenstein algebras [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2018, 53(10): 14-16. |
[3] | . FR-injective and FR-flat dimensions of complexes [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2018, 53(6): 1-6. |
[4] | LUO Xiao-qiang, XING Jian-min. Ding gr-injective and gr-flat modules [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2017, 52(11): 87-91. |
[5] | WANG Xiao-qing, LIANG Li. Strongly cotorsion modules under faithfully flat co-base change [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2017, 52(11): 92-94. |
[6] | YANG Chun-hua. A note on the Gc-injective dimension of a complex [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2017, 52(11): 82-86. |
[7] | CHEN Xiu-li, CHEN Jian-long. Homological dimensions with respect to semidualizing modules and excellent extensions [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2017, 52(8): 85-89. |
[8] | XU Hui, ZHAO Zhi-bing. Relative torsionless modules [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2017, 52(8): 75-80. |
[9] | SUN Wei-kun, LIN Han-xing. Representation dimension of one-point extension algebras [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2016, 51(6): 85-91. |
[10] | CHENG Hai-xia, YIN Xiao-bin. Gorenstein injective objects in Abelian categories [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2016, 51(2): 79-84. |
[11] | XIE Zong-zhen, ZHANG Xiao-jin. On algebras with all τ-rigid modules projective [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2016, 51(2): 16-20. |
[12] | CHEN Xiu-li, CHEN Jian-long. Copure projective dimensions under Hopf extensions [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2014, 49(10): 7-10. |
[13] | LUO Xiao-qiang, TAN Ling-ling, XING Jian-min. On homological properties of C-torsionless and C-reflexive modules [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2019, 54(4): 72-79. |
[14] | ZHANG Li-ying, YANG Gang. Cartan-Eilenberg Gorenstein AC-cohomology dimension of complexes [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2020, 55(4): 77-84. |
[15] | ZAN Li-bo, ZHANG Xiao-jin. Number of tilting modules over a class of Auslander algebras [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2020, 55(4): 74-76. |
|